| Model Number |
1581-02-110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Swelling/ Edema (4577)
| Date of Event |
03/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Clinical adverse event received for swelling : hemarthrosis.Event is not serious and is considered mild.Event is remote possibility related to device and is remote possibility related to procedure.Date of implantation: (b)(6) 2022; date of event (onset): (b)(6) 2022 (right knee).Treatment: knee aspiration/drainage; oral medication - celebrex.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Available xray evidence was reviewed.Based in attached photographic evidence, it cannot be determinate a depuy's device failure or malfunction which could contribute to reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.